# SDR SWIA200718955

- Difficulty date: August 26, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 8,405 hours, 5,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE IS CRACKED AT RBL9  AND LBL9 AT FS 280 BEAM, FOUND AT C-CHECK.  INSTALLED NEW COCKPIT FLOORBEAM AT FS 280 PER SB670BA-53-026.
